I had my shot on May 25th and from then, i have been having irregular bleeding long and sometimes heavy while others spots. Besides other side effects which i had like headaches, breast tenderness and low sex appetite. I have been prescribed by my doctor at first dycinone to stop my bleeding then didnt work so shifted to primolut. Then the other month the same then dicynone then now on Yasmine pills. Please let me know if those pills will help regulate or even stop my bleeding..
I'm sorry I can't give yu the answer u r looking for but I think you need to discuss this further with ur dr cause it is possibble that you can't take bc. I couldn't I bled no matter what pill I took. My sister bc didn't work for her four children 3 on bc #1 pill #2 depro #3inplant in arm. So I think its best to ask him or her if it will work for u or is it wasting your efforts. And also see what the underline problem is why your periods are un controlled in the first place. Hope this helps keep in touch.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 1 answer
Posted 19 Aug 2012 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 18 Sep 2014 • 1 answer
Posted 26 Jan 2016 • 1 answer